# SDR DXTA20082977

- Difficulty date: April 2, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N138QS
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 771 hours, 718 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THE RED, GEAR IN TRANSIT LIGHT REMAINED ILLUMINATED.
